# SDR 200612121

- Difficulty date: December 5, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N869RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 1,439 hours, 736 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 6440 MLI TO ATL - CREW RECEIVED STEER FAIL MESSAGE AFTER LOWERING LANDING GEAR.  PERFORMED GO-AROUND, NOTIFIED ATC AND THE CABIN.  LANDED WITH CFR STANDING BY AND PASSENGERS BRACING.  UNEVENTFUL LANDING FOLLOWED BY BEING TUGGED TO THE GATE.  OCM PERFORMED MAU NR 2 RESET, STEERING OPS CHECK GOOD.  NO FAULTS FOUND IN CMC, OK FOR CONTINUED SERVICE.
